# SDR USAASB01196

- Difficulty date: July 7, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND REAR EMERGENCY EXIT SIGN FOR THE R2 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
